# SDR SWIA2023071009

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 16,779 hours, 12,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN LEFT FUSELAGE STATION FR 10 AND FR 11,  STGL 14L AND 15L. NEXT TO SKYWEST LOGO. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
